# SDR SWAA2024010323803

- Difficulty date: November 21, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 431AR AT LT PYLON 2023-719808<[01] REPLACED SEAL PLATE ACCESS PANEL 431AR AT LT PYLON IAW B737-800 SRM 51-40-02 AND 51-10-02 DWG 313A2200 SHEET 192 REV. A;[02] CERTIFIED WORK PERFORMED.
